# SDR GTIA2020022085026

- Difficulty date: February 18, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N682NK
- Make and model: Airbus A321-231
- Aircraft serial: 7957
- Aircraft time: 8,074 hours, 3,407 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DECENT BELOW 10,000 FLT IDLE POWER, BLEEDS ON PACKS ON FLIGHT ATTENDENTS SMELLED DIRTY SOCKS, SMELL WENT AWAY DURING TAXI-PERFORMED TSM 05-50-00-810-831-A. PERFORMED GVI OF ENGS 71-00-00 NO LEAKS NOTED RAN BOTH ENGS TO ISOLATE PACK 1 & 2 NO ODORS PICKED UP BY AERO TRACER DURING RUN UABLE TO DUPLICATE.
